# SDR HNAA2023112100446

- Difficulty date: October 10, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 49,847 hours, 46,069 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E001277  EXTERNAL SKIN, THERE ARE 2 LIGHTENING STRIKES AT FR28-29 , STGR 19R-18R.  OF THE 2 LIGHTNING STRIKES CENTER FUSELAGE II, EXTERNAL SKIN, AT FR28-29 , STGR 19R-18R 1(FWD) WAS REPAIRED BY DRILL AND RIVET/WASHER INSTALL IAW EMB 145 SRM 53-00-01RE ITEM 2B, AN 1 (AFT) WAS REPAIRED BY CUTOUT AND DOUBLER REPAIR BOTH IAW ETD2023-145-027308 AND EO1-53-23-0350
